It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Pam D. on July 19, 2000 at 10:42:04:

In Reply to: Re: Prinivil posted by Fran K. on July 11, 2000 at 03:15:07:

: : Is anyone else taking Prinivil, and if so, are you having any side effects and what kind, and is it helping to lower your BP?

: I get tired easily, short of breath, and just not my self...I am taking it along with hydrochlorothiazide cuz doc said he prescribes both together when guys like me have high blood pressure...my pressure was 160/110 and now it is 140/ something...


I'm glad to hear someone gets tired and short of breath from this medication. I am so fatigued and only on 10 mg. My original blood pressure was 150/98 and Prinivil brings it to about 125/85. Prinivil is the only thing I am taking (although I am on a weight loss program). I've only been taking it about two weeks.

Follow Ups

All times are GMT -7. The time now is 02:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!